- -

Skew compact semigroups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Skew compact semigroups

Show full item record

Kopperman, RD.; Robbie, D. (2003). Skew compact semigroups. Applied General Topology. 4(1):133-142. doi:10.4995/agt.2003.2015.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82325

Files in this item

Item Metadata

Title: Skew compact semigroups
Author: Kopperman, Ralph Robbie, Desmond
Issued date:
[EN] Skew compact spaces are the best behaving generalization of compact Hausdorff spaces to non-Hausdorff spaces. They are those (X ; τ ) such that there is another topology τ* on X for which τ V τ* is compact and (X; τ ...[+]
Subjects: Continuity space , de Groot (cocompact) dual , de Groot map , de Groop skew compact semigroup , Order-hausdorff space , Skew compact space , Saturated set , Specialization order fo a topology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2015
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2015
Type: Artículo

This item appears in the following Collection(s)

Show full item record